ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Ферромагнитная редуцированная N-векторная модель с кубической симметрией на решетке Бете

Ананикян, Н. С. and Оганян, В. Р. (2003) Ферромагнитная редуцированная N-векторная модель с кубической симметрией на решетке Бете. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 38 (1). pp. 12-17. ISSN 0002-3035

[img]
Preview
PDF
Download (814Kb) | Preview
    Item Type: Article
    Additional Information: Ֆեռոմագնիսական դիսկրետացված խորանարդային համաչափությամբ -N վեկտորային մոդելը Բեթեի ցանցի վրա; Ferromagnetic reduced N-vector model with a cubic symmetry on the Bethe lattice
    Uncontrolled Keywords: Անանիկյան Ն. Ս., Օհանյան Վ. Ռ., Ananikyan N. S., Ohanyan V. R.
    Subjects: Q Science > QC Physics > Thermodynamics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 18 Apr 2012 11:17
    Last Modified: 01 Oct 2019 20:50
    URI: http://physics.asj-oa.am/id/eprint/483

    Actions (login required)

    View Item